MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC TRAPLINER 6F; CATHETER, PERCUTANEOUS

VASCULAR SOLUTIONS LLC TRAPLINER 6F; CATHETER, PERCUTANEOUS
Catalog Number 5566
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "trapliner was inserted as usual.Upon first device exchange, the balloon was unable to enter the extension portion, and the entire system was removed.There was a collar separation, the hypotube did not visually appear damaged.It was unclear whether the collar separated during the exchange or if it had been damaged before use.There was no reported patient harm or consequence.".
 
Additional Manufacturer Narrative
Qn# (b)(4).The reported issue of trapliner collar separation was confirmed upon investigation of the returned sample.The customer returned one unit of trapliner for evaluation.Partial delamination of proximal halfpipe was observed.Significant deformation was observed on the lumen of the halfpipe.Lumens were pinched together.The damages are likely to have occurred during use in the procedure.The ifu notes the following: never advance, withdraw, or rotate an intravascular device against resistance until the cause of the resistance is determined by fluoroscopy.Movement of the catheter against resistance may result in separation of the catheter or guidewire tip, other device damage, or vessel injury.Exercise care in handling the catheter during a procedure to reduce the possibility of accidental breakage or kinking.Do not apply torque to the catheter during delivery, as catheter damage may result in injury.The additional information indicated that corsair pro xs was observed to have concomitant device interaction issues with trapliner.No patient harm noted.A device history record review was performed, and no relevant findings were identified.Based on the information, the most likely root cause of the issue is unintended use error.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
TRAPLINER 6F
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22518683
Report Number2134812-2025-00025
Device Sequence Number7951823
Product Code DQY
UDI-Device Identifier10841156100544
UDI-Public(01)10841156100544(11)240930(17)260930(10)47J2400537(21)
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K161901
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number5566
Device Lot Number47J2400537
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient Age50 YR
Patient SexUnknown
Patient Weight91 KG